RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 1, Pages 164–179 (Mi cmfd352)  

On homotopic classification of elliptic problems with contractions and $K$-groups of corresponding $C^*$-algebras

A. Yu. Savinab

a RUDN University, Moscow, Russia
b Leibniz Unversity of Hannover, Hannover, Germany

Abstract: We consider calculation of a group of stable homotopic classes for pseudodifferential elliptic boundary problems. We study this problem in terms of topological $K$-groups of some spaces in the following cases: for boundary-value problems on manifolds with boundaries, for conjugation problems with conditions on a closed submanifold of codimension one, and for nonlocal problems with contractions.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08392
16-01-00373
Deutsche Forschungsgemeinschaft
Ministry of Education and Science of the Russian Federation 02.a03.21.0008


DOI: https://doi.org/10.22363/2413-3639-2018-64-1-164-179

Full text: PDF file (230 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 515.168.5+517.986.32

Citation: A. Yu. Savin, “On homotopic classification of elliptic problems with contractions and $K$-groups of corresponding $C^*$-algebras”, Differential and functional differential equations, CMFD, 64, no. 1, Peoples' Friendship University of Russia, M., 2018, 164–179

Citation in format AMSBIB
\Bibitem{Sav18}
\by A.~Yu.~Savin
\paper On homotopic classification of elliptic problems with contractions and $K$-groups of corresponding $C^*$-algebras
\inbook Differential and functional differential equations
\serial CMFD
\yr 2018
\vol 64
\issue 1
\pages 164--179
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd352}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-1-164-179}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd352
  • http://mi.mathnet.ru/eng/cmfd/v64/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:26
    Full text:18
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019